Found 42 Documents (Results 1–42)

A multipoint boundary value problem for systems of linear generalized differential equations with singularities. (English. Russian original) Zbl 1312.34066

Differ. Equ. 50, No. 8, 987-1002 (2014); translation from Differ. Uravn. 50, No. 8, 995-1010 (2014).
Full Text: DOI

Generalized ordinary differential equations. Not absolutely continuous solutions. (English) Zbl 1248.34001

Series in Real Analysis 11. Hackensack, NJ: World Scientific (ISBN 978-981-4324-02-1/hbk; 978-981-4324-03-8/ebook). ix, 197 p. (2012).
Full Text: Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field